MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -10.50/+4.0/091 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2021.The lens was explanted on (b)(6) 2022 due to excessive vaulting.The lens was replaced with a shorter lens and the problem was resolved.The cause of the event was unknown.
 
Additional Manufacturer Narrative
Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key14431914
Report Number2023826-2022-01577
Device Sequence Number20241069
Product Code QCB
UDI-Device Identifier00841542109147
UDI-Public00841542109147
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberTMICL13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale